# SDR UPS97225075

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON 360 FRAME LBL 22 RBL 29 WL 155 TO 157.  REMOVED DAMAGED SECTION OF FRAME AND SPLICED REPAIR SECTION IN IAW SRM 53-10-4.
